By the same authors

From the same journal

From the same journal

Stationary solutions for metapopulation Moran models with mutation and selection

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
DatePublished - 27 Mar 2015
Issue number3
Volume91
Number of pages15
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations